MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT 1000CC CRD CANISTER W/INTERNAL; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

TX027 TX-JACKSONVILLE-MCKNIGHT 1000CC CRD CANISTER W/INTERNAL; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 65652-511
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot number was provided by the customer: therefore, a review of the manufacturing device history record could not be performed.No sample was provided by the customer; therefore, an evaluation of the complaint device for deficiency of construction could not be performed.Discussions were held with engineering, quality and production personnel concerning the assignable cause and corrective actions for the liner crumpling when vacuum applied.Based on the information provided, a possible cause was a damaged, cracked outer canister or the lid not being seated properly.When the outer canister has a vacuum leak due to the lid not being seated properly or there is a crack to the outer canister, it will cause the liner to crumple as described in the complaint.Per the information received, when a new outer canister was used, the liner functioned as designed.Based on the investigation, no specific assignable cause could be determined, therefore, no specific corrective action could be completed.Key production, engineering and quality personnel have been made aware of this reported incident through the investigation process.Trending of past complaints indicate that this is the first reported incident for liner crumpled with suction in the past three calendar years.No corrective action will be taken at this time.The complaint information was informed to the relevant personnel for their awareness.We will continue monitoring customer complaints for trends, which may require further investigation.
 
Event or Problem Description
Based on information received from the customer reportedly the suction cannister was not working effectively despite being plugged in correctly.Noted inner cannister was allegedly crumpling with suction despite multiple staff ensuring it was working correctly.Reportedly a new inner cannister put in with same results.Reported a new outer cannister was used and found to be effective.It was reported when suction applied alone without being attached to anything that inner canister would reportedly crumple.There was no injury to the patient.

Brand Name
1000CC CRD CANISTER W/INTERNAL
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
MDR Report Key11055195
Report Number1423537-2020-00580
Device Sequence Number11438550
Product Code GCX
UDI-Device Identifier10630140153396
UDI-Public10630140153396
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65652-511
Device Catalogue Number65652-511
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/22/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;